# SDR AALA202311095504

- Difficulty date: October 23, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 73,381 hours, 33,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN FLOOR SUPPORT WEB HAS ELONGATED / WORN FASTENER HOLE BETWEEN FR 69 AND FR 70 AT S23L REPLACED SUPPORT WEB PER SRM 51-42-11.
